# SDR USAA991012

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 58.750
- Part time: 43,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON FOUND 3 CRACKS 2.5 INCH BY 1 INCH LONG AT STATION 58.750 LT, LONGERON 18/19.  INSTALLED DOUBLER AND FILLER PER SRM 53-01 FIG 2 SHEET 3, PAGE 9.  (M)
